# SDR SWIA2019082246195

- Difficulty date: August 22, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 38,577 hours, 24,611 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AFTER TAKE OFF RECEIVED THE LANDING GEAR DISAGREEMENT NOSE LANDING GEAR WOULD NOT RETRACT. PERFORMED REPACK OF NLG STRUT IAW AMM. PERFORMED EXTENSION AND RETRACTION CHECK OF NLG IAW AMM. OPS CHECK GOOD AT THIS TIME.
